MathSciNet Relay Station
MathSciNet bibliographic data
MR815832 (87h:65214) 65N99 (45L10 65M99 65R20)
McIntyre, E. A., Jr. Boundary integral solutions of the heat equation. Math. Comp. 46 (1986), no. 173, 71–79, S1–S14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement